MathSciNet Relay Station
MathSciNet bibliographic data
MR503954 (80b:60048) 60F17 (60F05 60G42 60G55 60J30)
Durrett, Richard; Resnick, Sidney I. Functional limit theorems for dependent variables. Ann. Probab. 6 (1978), no. 5, 829–846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement